# SDR AALA202503199811

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 57,248 hours, 39,520 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING POST HEAVY MAINTENANCE VISIT FUNCTIONAL CHECK FLIGHT THE FLIGHT CREW REPORTED THAT THE R1 DOOR UPPER SIDE WAS VIBRATING. MAINTENANCE ADJUSTED THE #7 DOOR STOP ON THE R1 DOOR PER AMM 52-11-11.
